Questions? AskAuckland
  

Dr Jeroen Jan Schillewaert

Selected publications and creative works (Research Outputs)

  • De Schepper, A., Krauss, O., Schillewaert, J., & Van Maldeghem, H. (2019). Veronesean representations of projective spaces over quadratic associative division algebras. JOURNAL OF ALGEBRA, 521, 166-199. 10.1016/j.jalgebra.2018.10.039
  • Barwick, S. G., Hui, A. M. W., Jackson, W.-A., & Schillewaert, J. (2019). Characterising hyperbolic hyperplanes of a non-singular quadric in PG(4,q). Designs, Codes and Cryptography, online first10.1007/s10623-019-00669-y
  • Bishnoi, A., Mattheus, S., & Schillewaert, J. (2018). Minimal multiple blocking sets. Electronic Journal of Combinatorics, 25 (4).
  • Kramer, L., & Schillewaert, J. (2017). Strongly transitive actions on euclidean buildings. Israel Journal of Mathematics, 219 (1), 163-170. 10.1007/s11856-017-1476-0
    URL: http://hdl.handle.net/2292/34120
  • Schillewaert, J., & Struyve, K. (2017). On exceptional homogeneous compact geometries of type C₃. Groups, Geometry, and Dynamics, 11 (4), 1377-1399. 10.4171/GGD/432
  • Schillewaert, J., & Van Maldeghem, H. (2017). On the varieties of the second row of the split Freudenthal–Tits Magic Square. Annales de l'Institut Fourier, 67 (6), 2265-2305. 10.5802/aif.3136
  • Schillewaert, J., & Van Maldeghem, H. (2016). A combinatorial characterization of the Lagrangian Grassmannian LG(3,6)(K). Glasgow Mathematical Journal, 58 (2), 293-311. 10.1017/S0017089515000208
  • Schillewaert, J., & Verstraete, J. (2015). Probabilistic constructions in generalized quadrangles. Discrete Mathematics, 338 (6), 1000-1010. 10.1016/j.disc.2015.01.020

Contact details

Primary office location

SCIENCE CENTRE 303 - Bldg 303
Level 2, Room 213
38 PRINCES ST
AUCKLAND CENTRAL
AUCKLAND 1010
New Zealand